# SDR SWAA2014092932392

- Difficulty date: September 17, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 57,439 hours, 33,921 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Part number: 632539
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR UPPER EMER EXIT RT SIDE SLIDE PIN STUCK.  LUBRICATED PIN IAW SOPM.
